# SDR FDEA202107272005

- Difficulty date: July 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 37,163 hours, 19,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Frm 20a S38-41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PFM WORKCARD:E6-5100-7-5000 D7 PT1, FOUND GOUGE ON THE EXISTING REPAIR   DOUBLER SURFACE AND SKIN CUTOUT EDGE AREA AT FR20A BETWEEN S-38R TO S-41R. GENERTAING FROM EO:E6-5100-7-5000 D7 PT1 & WO/NRC:00080535/N00132, ACCOMPLISHED   THE WORK I.A.W. E.A:T6-5310-113285 B P3.
